Profenid LP 200 mg. 14 tablets
Profenid LP 200 mg. 14 tablets
Qualitative and quantitative composition
Active substance: ketoprofen 200mg per tablet Assistive veshtestestva: Hydroxyethyl cellulose, magnesium stearate, calcium diphosphate, diethyl phthalate, cellulose acetate phthalate.
Wrapped prolonged-release tablets - pack of 14 tablets Pharmacotherapeutic group
NSAIDs (M: Musculoskeletal)
WHEN TO USE THIS DRUG (Therapeutic indications)
Medicinal product is intended for adults and children over 15 years. For long-term symptomatic treatment of chronic rheumatic inflammatory diseases, especially rheumatoid arthritis, ankylosing spondylitis, psoriatic arthritis syndrome Yaeyeg, painful debilitating osteoarthritis.
WHEN NOT TO USE THIS DRUG (Contra)
Medicines should not be used in the following cases: hypersensitivity (allergy) to ketoprofen or any of the excipients, after 6 months of pregnancy; history of allergy or asthma due to this drug, or similar drugs, especially non-steroidal anti-inflammatory drugs including aspirin; active duodenal ulcer, severe liver disease, severe uncontrolled heart failure, renal disease, gastrointestinal ~ haemorrhage, cerebrovascular bleeding or other active bleeding, children under 15 years.
If you are unsure, contact your doctor your pharmacist.
This medicine should only be used under medical supervision
• Before using this medication, tell your doctor in case of:
if you are asthmatic patient with symptoms of chronic rhinitis, chronic sinusitis or nasal polyps. The use of this medicine can cause shortness of breath or asthma attack, especially for some people who are allergic to aspirin or another NSAID
- (See Contraindications).
- Disturbances in coagulation (blood clotting) in anticoagulant therapy (treatment with anti-clotting drugs) or concomitant therapy atiagregantna. This drug can cause serious gastrointestinal disorders.
- Previous diseases of the gastrointestinal tract (old existing gastric or duodenal ulcers, ulcerative colitis, Crohn's disease),
- Previous skin reactions when exposed to sunlight or UV light
- Heart disease, liver or kidney
- Treatment with diuretics or recent surgery.
- Use of an intrauterine contraceptive device.
The use of ketoprofen is not recommended for women who are trying to conceive.
• During treatment, in case of:
- Signs of infection, tell your doctor.
- If signs of allergy to the drug, such as an asthma attack, hives, sudden swelling of the face and neck, stop the treatment and immediately call a doctor or ambulance.
- Bleeding from the gastrointestinal tract (bloody sputum or blood in the stool, colored stool in black). Stop the treatment and immediately call a doctor or ambulance.
This medicine contains a non-steroidal anti-inflammatory active substance: Ketoprofen.
You should not take it at the same time with other NSAIDs and / or aspirin.
Read carefully leaflets of the other medicines you are taking to make sure that they do not contain ingredients other NSAIDs and / or aspirin.
DRUG INTERACTIONS AND OTHER
TO PREVENT POSSIBLE INTERACTION WITH OTHER DRUGS, especially with oral anticoagulants (anti-clotting drugs), other NSAIDs, and salicylates in high doses, heparin after parenteral administration, lithium, methotrexate (at doses higher than 15 mg / week), ticlopidine should inform tell your doctor or pharmacist for any other treatment that run parallel with the adoption of ketoprofen.
Pregnancy and lactation
In case of pregnancy and lactation, you should always consult your doctor for advice before you start treatment.
during the first 5 months of pregnancy, your doctor may decide to prescribe this medication as necessary. Six months of pregnancy, UNDER NO CIRCUMSTANCES SHOULD NOT TAKE THIS MEDICINE OF YOUR OWN, as the effects on your unborn baby can lead to serious consequences for renal and cardio-pulmonary nature, even in a single dose, even when the baby is of the term.
this medicine passes into breast milk. As a precaution, should be avoided by nursing mothers.
Driving and using machines
In rare cases, use of this drug may cause dizziness and drowsiness, seizures or visual impairment. If any of these symptoms occur, you should not drive or operate machinery.
HOW TO USE THIS MEDICINE
1 tablet daily at a dose
The tablet should be swallowed whole with a full glass of water at mealtimes. In all cases, strictly follow the doctor's prescription.
Duration of treatment
In all cases, strictly follow the doctor's prescription.
In case of overdose or accidental intoskikatsiya, immediately contact a doctor.
Like any medicine and some patients may have more or less severe side effects
- You may experience allergic reactions:
• skin reactions: skin rash, itching, worsening of chronic urticaria, in rare cases it may be bullous skin lesions, sometimes extending to the mucous membranes and the whole body in the form of smaller or larger bubbles.
• respiratory events: attack of bronchial asthma,
• general phenomena rarely urticaria with sudden swelling of face and neck (Quincke's edema), allergic shock.
- In some rare cases appear bleeding from the gastrointestinal tract (bloody sputum or blood in the stool, colored stool in black). Most often this is a sign that the prescribed dose is high.
In these cases listed should stop treatment and tell your doctor.
- During treatment may occur:
• Gastrointestinal disorders: nausea, vomiting, diarrhea, constipation, stomach pain, gastrointestinal discomfort,
• Other drug-related reactions were: headache, dizziness, drowsiness.
If any of these effects occur you should tell your doctor.
In rare cases, you may receive ulcer or perforation of the gastrointestinal tract
- You can get some changes in laboratory parameters that require monitoring of blood counts, renal and liver functions. :
• aggravation of pre-existing renal insufficiency
• In rare cases, you may get a moderate reduction of some elements of the blood, which are expressed with pallor or tiredness (red blood cells - red blood cells), signs of infection or low fever for no apparent reason (white blood cells - leukocytes).
Do not hesitate to ask your doctor for advice or your pharmacist to report any unwanted effects not mentioned in this leaflet.
Do not use after the expiry date stated on the carton.
Special precautions for storage
Keep at temperatures below 25 C.
Protect from light and moisture.
Keep out of reach of children